# SDR SWAA2015061140583

- Difficulty date: May 23, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 41,248 hours, 28,114 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 95530013
- Condition: Cracked
- Location: Bs 696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FUSELAGE FRAME WAS FOUND CRACKED AT BS 696, LONGERON 18L.   REPAIRED THE FRAME IAW SRM.
